# SDR N6WA20180115201

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 34,006 hours, 25,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL CABLE BROKEN.  REMOVED AND REPLACED PAX DOOR SUPPORT WHEEL CABLE IAW CRJ7 AMM 52-11-13 OPS CHECK GOOD.
